PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Het syndroom van Sweet na recent opstarten van azathioprine bij een man met actieve ziekte van Crohn: casusbespreking
Author(s): COPPENS G, DOBBELS P, VANDERVOORT J
Journal: Tijdschrift voor Geneeskunde
Volume: 71    Issue: 6   Date: 2015   
Pages: 400-404
DOI: 10.2143/TVG.71.06.2001823

Abstract :
De ziektegeschiedenis van een 49-jarige man met terminale ileïtis bij de ziekte van Crohn wordt besproken. Onder de ingestelde behandeling met antibiotica, corticosteroïden en azathioprine werd de patiënt echter zieker met aanhoudende koorts, een hoog C-reactieve proteïne (CRP), neutrofilie, episcleritis, spier- en gewrichtspijn, alsook het ontwikkelen van folliculitis en nadien rode plaques ter hoogte van de hoofdhuid, de voorarmen en de bovenbenen.
Op basis van het geheel van symptomen bij deze man met actieve ziekte van Crohn die sinds kort azathioprine innam, werd er gedacht aan het syndroom van Sweet. Een biopt van een van de huidletsels bevestigde deze diagnose. Na het stoppen van azathioprine, een verdere behandeling met corticosteroïden en antibiotica en het starten van infliximab trad er een snelle resolutie van de symptomen op.






Sweet’s syndrome in a patient with active Crohn’s disease who recently started treatment with azathioprine: case report
The medical history of a 49-year-old man with terminal ileitis as a manifestation of his Crohn’s disease is reported. Despite the treatment with antibiotics, corticosteroids and azathioprine, his condition worsened with a lasting fever, a high C-reactive protein (CRP), a high neutrophil count, episcleritis, muscle ache and joint pain, as well as the appearance of folliculitis and afterwards erythematous plaques on the skin of the head, the forearms and the thighs.
The latter symptoms, occurring in a patient with active Crohn’s disease who recently started treatment with azathioprine, suggested Sweet’s syndrome. A biopsy of one of the skin lesions confirmed the diagnosis. After the withdrawal of azathioprine, a further treatment with corticosteroids and antibiotics, as well as ­starting infliximab, a quick resolution of the symptoms occurred.


download article




100.26.176.182.